MAUDE Adverse Event Report: GYRUS ACMI, INC. COLLECTION SET TUBING PVC (10/PK)

GYRUS ACMI, INC. COLLECTION SET TUBING PVC (10/PK)
Model Number 23116
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the collection set tubing package had a hair in it.It is unknown when the issue occurred.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the results of the device evaluation, the legal manufacturer's final investigation, and information received from the customer.Additional information added to the following fields: b5, d9, e2, e3, g2 (added selection), h3, h4, h6 the device was returned to olympus unopened and in its original packaging.Upon inspection, a singular half inch piece of hair was found inside.The customer's reported issue was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been less than a year since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
Additional information was provided.The debris in the package was found during preparation for use and it was discovered prior to opening the package.

Brand Name
COLLECTION SET TUBING PVC (10/PK)
Common Device Name
COLLECTION SET TUBING PVC (10/PK)
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20077401
Report Number3011050570-2024-00346
Device Sequence Number6424068
Product Code HHI
UDI-Device Identifier00821925030954
UDI-Public00821925030954
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K030935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23116
Device Lot NumberS240100636
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown